# SDR DL764020821

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 4,527 hours, 1,832 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T63102
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING HNL, FLAPS LOCKED AT 6 DEGS AND EICAS MSG T/E FLAP DISAGREE APPEARED.  C/W QRH PROCEDURE AND RAISED FLAPS USING ALTERNATE MODE BUT FLAPS WOULD NOT COME UP BEYOND 2 DEGS.  INITIATED AIR TURNBACK TO HNL.  LANDED OVERWEIGHT, MTC IN PROGRESS.  NO FAULTS ON FSEU.  CHECKING OVER TORQUE TRIP INDICATORS.  NO HISTORY.  FOUND T/E FLAP ROTARY ACTUATORS  2 - 3 - 4 AND 6 OVER TORQUE IND TRIPPED.  RESET SAME, ALL OPS NORMAL.
